American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Kewen Chao, Chunwei Song and Ping Zhang. Fan type condition and characterization of Hamiltonian graphs. Proc. Amer. Math. Soc. 142 (2014) 2303-2311.
Abstract, references, and article information   
View Article: PDF

[2] Harri Haanpää and Patric R. J. Östergård. Counting Hamiltonian cycles in bipartite graphs. Math. Comp. 83 (2014) 979-995.
Abstract, references, and article information   
View Article: PDF

[3] C. J. Liu. Enumeration of Hamiltonian cycles and paths in a graph . Proc. Amer. Math. Soc. 111 (1991) 289-296. MR 1028288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Seah and D. R. Stinson. On the enumeration of one-factorizations of complete graphs containing prescribed automorphism groups . Math. Comp. 50 (1988) 607-618. MR 929557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gadi Moran. Of planar Eulerian graphs and permutations . Trans. Amer. Math. Soc. 287 (1985) 323-341. MR 766222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1